# SDR ASAA0170001

- Difficulty date: March 4, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022608
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE MAINTENANCE, EMERGENCY TRACK LIGHTING COVER WAS FOUND MISSING AND WIRING WAS DISCONNECTED.  REPLACED COVER AND WIRING.  LIGHTS THEN OPERATED NORMALLY.  (M)
